Ask a doctor

Hi, Im a Male and Would Like to Get Filler in my Temples and in an Area with Beard Growth. Could Dermal Fillers Cause Hairloss?

Doctor Answers (7)

Hairloss and dermal fillers

+1

The basic answer to this question is NO.  If this is done by a qualified MD who has experience in dermal fillers, this is not something to be worried about.  Also I might recommend Sculptra for the temporal hollowing.  It gives better results and lasts longer.  

Good luck

Dr. Vasisht- South Shore Plastic Surgery 


Voorhees Plastic Surgeon
5.0 out of 5 stars 26 reviews

Fillers will not cause hair loss

+1

Fillers will not cause hair loss. I would like to suggest that a magic needle be used for the injection as it is blunt and there is virtually no pain and bleeding.

Choon Kia Yeo, MD
Honolulu General Surgeon
4.0 out of 5 stars 5 reviews

Will dermal fillers cause hair loss?

+1

Filler will not cause hair loss in the area it is injected, and you should have nothing to worry about. I would recommend choosing a board certified and experienced facial plastic surgeon, plastic surgeon, or dermatologist to perform your injections. I hope this helps, and I wish you the best of luck.

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 35 reviews

You might also like...

Dermal fillers for the temple and jawline will not cause hair loss

+1

You don't have to worry about using dermal fillers for these areas regarding hair loss.  It doesn't happen with fillers.  Steve Weiner, MD Destin, Florida.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.5 out of 5 stars 9 reviews

Fillers will not cause hair loss.

+1

Fillers can add volume to the temples and the beard area and they will not cause hair loss.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 16 reviews

Dermal fillers

+1

Dermal fillers can be of benefit for filling the temple and the jaw line. It should have no impact on hair growth.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 18 reviews

Dermal fillers should not cause hair loss if properly injected

+1

Dermal fillers, whether we're talking about hyaluronic acid, Radiesse or Sculptra, should not cause beard or temporal hair loss. I cannot envision a scenario where that would happen following treatment by an experienced injector. Temple injections are usually very deep and placed far below the hair follicles. While beard area injections are performed more superficially they should not damage the hair follicles and you should not experience any loss of beard hair. I hope this information is helpful.

Stephen Weber MD, FACS

Stephen Weber, MD, FACS
Denver Facial Plastic Surgeon
5.0 out of 5 stars 44 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.